Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2023 Açık erişimli

A study on the tangent bundle with the vertical generalized Berger type deformed Sasaki metric

Saadia Chaoui, Abderrahim Zagane, Aydın Gezer, Nour Elhouda Djaa

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS Cilt 52 · Sayı 5 · ss. 1179–1197 · 31.10.2023
DOI ile aç

Özet

In this paper, we introduce a vertical generalized Berger type deformed Sasaki metric on the tangent bundle T M over an anti-paraKähler manifold as a new natural metric. Firstly, we investigate the Levi-Civita connection of this metric and then we calculate all forms of the Riemannian curvature tensors. Also, we present some results concerning curvature properties. Finally, we study the geometry of φ-unit tangent bundle equipped with the vertical generalized Berger type deformed Sasaki metric.

Anahtar kelimeler

Tangent bundle Riemannian curvature tensor anti-paraKähler manifolds vertical generalized Berger type deformed Sasaki metric φ−unit tangent bundle

Atıf için künye

Chaoui, S., Zagane, A., Gezer, A., & Djaa, N. E. (2023). A study on the tangent bundle with the vertical generalized Berger type deformed Sasaki metric. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 52(5), 1179–1197. https://doi.org/10.15672/hujms.1091758

BibTeX
@article{chaoui2023-73699,
  author = {Chaoui, Saadia and Zagane, Abderrahim and Gezer, Aydın and Djaa, Nour Elhouda},
  title = {A study on the tangent bundle with the vertical generalized Berger type deformed Sasaki metric},
  journal = {HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS},
  year = {2023},
  volume = {52},
  number = {5},
  pages = {1179--1197},
  issn = {2651-477X},
  doi = {10.15672/hujms.1091758},
  url = {https://akademik.atauni.edu.tr/yayinlar/73699-a-study-on-the-tangent-bundle-with-the-vertical-generalized-berger-type-deformed}
}